CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
ANALYSIS OF A FULLY DISCRETE FINITE ELEMENT METHOD FOR THE MAXWELL-SCHRODINGER SYSTEM IN THE COULOMB GAUGE 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2019, 卷号: 16, 期号: 1, 页码: 139-166
Authors:  Ma, Chupeng;  Cao, Liqun;  Huang, Jizu
Favorite  |  View/Download:6/0  |  Submit date:2019/04/02
Maxwell-Schrodinger  finite element method  energy conserving  error estimates  
MULTISCALE ALGORITHMS AND COMPUTATIONS FOR THE TIME-DEPENDENT MAXWELL-SCHRODINGER SYSTEM IN HETEROGENEOUS NANOSTRUCTURES 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2019, 卷号: 41, 期号: 2, 页码: A1091-A1120
Authors:  Ma, Chupeng;  Cao, Liqun;  Lin, Yanping
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
Maxwell-Schrodinger system  homogenization method  multiscale asymptotic expansion  finite element method  
Error estimates of Crank-Nicolson Galerkin method for the time-dependent Maxwell-Schrodinger equations under the Lorentz gauge 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2018, 卷号: 38, 期号: 4, 页码: 2074-2104
Authors:  Ma, Chupeng;  Cao, Liqun;  Lin, Yanping
Favorite  |  View/Download:8/0  |  Submit date:2019/01/11
error estimates  Crank-Nicolson  Galerkin method  Maxwell-Schrodinger  
A CRANK-NICOLSON FINITE ELEMENT METHOD AND THE OPTIMAL ERROR ESTIMATES FOR THE MODIFIED TIME-DEPENDENT MAXWELL-SCHRODINGER EQUATIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2018, 卷号: 56, 期号: 1, 页码: 369-396
Authors:  Ma, Chupeng;  Cao, Liqun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Maxwell-Schrodinger equations  finite element method  Crank-Nicolson scheme  optimal error estimate  
Error estimates of Crank-Nicolson Galerkin method for the time-dependent Maxwell-Schrodinger equations under the Lorentz gauge 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2018, 卷号: 38, 期号: 4, 页码: 2074
Authors:  Ma, Chupeng;  Cao, Liqun;  Lin, Yanping
Favorite  |  View/Download:2/0  |  Submit date:2019/12/31
A CRANK-NICOLSON FINITE ELEMENT METHOD AND THE OPTIMAL ERROR ESTIMATES FOR THE MODIFIED TIME-DEPENDENT MAXWELL-SCHRODINGER EQUATIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2018, 卷号: 56, 期号: 1, 页码: 369
Authors:  Ma, Chupeng;  Cao, Liqun
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31
Multiple semiclassical solutions for the nonlinear Maxwell-Schrodinger system 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 71, 期号: 3-4, 页码: 730-739
Authors:  Yang, Minbo;  Shen, Zifei;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Maxwell-Schrodinger system  Semiclassical solution  Variational methods  
On multisymplectic integrators based on Runge-Kutta-Nystrom methods for Hamiltonian wave equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 182, 期号: 2, 页码: 1056-1063
Authors:  Li, Qinghong;  Sun, Yajuan;  Wang, Yushun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Hamiltonian wave equations  multisymplectic integrators  symplectic Runge-Kutta-Nystrom methods  energy and momentum conservation laws  
一般耦合Maxwell-Schrodinger方程的Cauchy问题(1) 期刊论文
数学学报, 1996, 卷号: 039, 期号: 004, 页码: 495
Authors:  郭柏灵;  苗长兴
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10